File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Efficient parallel algorithms for a class of graph theoretic problems

TitleEfficient parallel algorithms for a class of graph theoretic problems
Authors
Issue Date1984
PublisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SICOMP
Citation
SIAM Journal On Computing, 1984, v. 13 n. 3, p. 580-599 How to Cite?
AbstractThe authors present efficient parallel algorithms for the following graph problems: finding the lowest common ancestors for vertex pairs of a directed tree; finding all fundamental cycles, a directed spanning forest, all bridges, all bridge-connected components, all separation vertices, all biconnected components, and testing the biconnectivity of an undirected graph. All these algorithms achieve the O(lg**2n) time bound.
Persistent Identifierhttp://hdl.handle.net/10722/152217
ISSN
2015 Impact Factor: 0.841
2015 SCImago Journal Rankings: 1.808
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorTsin, Yung Hen_US
dc.contributor.authorChin, Francis Yen_US
dc.date.accessioned2012-06-26T06:36:35Z-
dc.date.available2012-06-26T06:36:35Z-
dc.date.issued1984en_US
dc.identifier.citationSIAM Journal On Computing, 1984, v. 13 n. 3, p. 580-599en_US
dc.identifier.issn0097-5397en_US
dc.identifier.urihttp://hdl.handle.net/10722/152217-
dc.description.abstractThe authors present efficient parallel algorithms for the following graph problems: finding the lowest common ancestors for vertex pairs of a directed tree; finding all fundamental cycles, a directed spanning forest, all bridges, all bridge-connected components, all separation vertices, all biconnected components, and testing the biconnectivity of an undirected graph. All these algorithms achieve the O(lg**2n) time bound.en_US
dc.languageengen_US
dc.publisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SICOMPen_US
dc.relation.ispartofSIAM Journal on Computingen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleEfficient parallel algorithms for a class of graph theoretic problemsen_US
dc.typeArticleen_US
dc.identifier.emailChin, Francis Y:chin@cs.hku.hken_US
dc.identifier.authorityChin, Francis Y=rp00105en_US
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1137/0213036-
dc.identifier.scopuseid_2-s2.0-0021474651en_US
dc.identifier.volume13en_US
dc.identifier.issue3en_US
dc.identifier.spage580en_US
dc.identifier.epage599en_US
dc.identifier.isiWOS:A1984TB32600008-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridTsin, Yung H=6603741679en_US
dc.identifier.scopusauthoridChin, Francis Y=7005101915en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats